The Fourier coefficients and the singular moduli of the elliptic modular function j(tau)

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1-5
Number of pages5
JournalMemoirs of the Faculty of Engineering and Design
Publication statusPublished - Mar 1996

Cite this

@article{93ce351206834e489c281b52016270ad,
title = "The Fourier coefficients and the singular moduli of the elliptic modular function j(tau)",
author = "Masanobu Kaneko",
year = "1996",
month = "3",
language = "English",
pages = "1--5",
journal = "Memoirs of the Faculty of Engineering and Design",

}

TY - JOUR

T1 - The Fourier coefficients and the singular moduli of the elliptic modular function j(tau)

AU - Kaneko, Masanobu

PY - 1996/3

Y1 - 1996/3

M3 - Article

SP - 1

EP - 5

JO - Memoirs of the Faculty of Engineering and Design

JF - Memoirs of the Faculty of Engineering and Design

ER -